67.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hair loss

1 REPLY 1
Allsorts
Member

Re: Hair loss

Hi there Hazel2. 

I am taking Letrazol and have not notice any detrimental effects.  My hair has finally grown back after chemo and radio therapy.  It is now as curly and silvery as it was before.  I got very used to having no hair.   I had great creative fun with scarves, earings and head bands.  But I am glad to have the hair back, as the draughts round my neck were toooo cold! I don't think your folicles have had it.  But they do take their time in producing hair.  Try not to stress about it too much Hazel2. Big hugs, all the best.

Hazel2
Member

Hair loss

hi friends. I have just found this forum, what a comfort. Wondering, which is worse , Letrazole or Tamoxifen, in relation to hair loss Does it stabilise at some point? I'm getting quite baldy. was recently switched from LE to TX because of this and other SEs that all you guys have noted, esp. Leg pain, joint probe.

After stopping, will hair return, or have the follicles 'had it'? hope for some help out there,love to you all.